# SDR ASOA20141008124

- Difficulty date: October 8, 2014
- Submitted: October 10, 2014
- Operation: Air carrier
- Aircraft: N12167
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500834
- Aircraft time: 23,469 hours, 14,366 cycles
- System (JASC): 3197 · Instrument System Wiring
- Part: Connector
- Condition: Loose
- Location: Display
- Component: Display, Honeywell
- Component part number: 7014300901
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED TAHT THE CAPTAIN`S MFD WENT BLANK FOLLOWED BY AN ELECTRICAL SMOKE ODOR. THE ACFT LANDED WITHOUT INCIDENT AND MAINTENANCE INSPECTED THE ACFT, FOUND THE CAPTAIN`S MFD CONNECTOR TO BE LOOSE, SECURED THE MFD, OPS TESTED WITH NO DEFECTS, AND THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
